King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10751

Title: Statistical Inference Using Progressively Type-II Censored Data with Random Scheme
Authors: . Sarhan, Ammar M
. Abuammoh, A
Keywords: Maximum likelihood procedure,
Bayes procedure, exponential Distribution
Issue Date: 2008
Publisher: International Mathematical Forum
Citation: 3, 2008, no. 35, 1713 - 1725
Abstract: Statistical inference of an exponential distribution model, using progressively Type-II censored data with random scheme, is discussed in this paper. Maximum likelihood and Bayes procedures are used to derive both point and interval estimates of the parameters included in the model. Monte Carlo simulation method is used to generate a progressive Type-II censored data from exponential distribution, then these data is used to compute the point and interval estimations of the parameter and compare both the methods used when different random schemes.
URI: http://hdl.handle.net/123456789/10751
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
23.docx12.43 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback